I run 6-8 miles almost everyday and had my first Dysport injection yesterday. If I run 8 miles 24 hours after my treatment, should I be worried about anything?
Distance Running After Dysport, Safe?
Doctor Answers 15
You should be able to exercise 24 hours after receiving a Dysport injection
Exercising after Botox or Dysport
If administered properly, exercising should not be an issue after receiving Dysport or Botox.
I would not recommend any strenuous exercise within the first 24 hours of receiving Dysport. After this time period, you should be fine.
You might also like...
Post Dysport Treatment and Exercise
Thank you for your question. The usual recommendation is no vigorous exercise for the first 24 hrs. You should be fine to do your daily activities after this time period. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. I hope this helps.
Exercising the day after Dysport
There are no issues with exercising the day after receiving Botox or Dysport, assuming there are no problems from the treatment. Remember to wear sunscreen outdoors....!
Go Enjoy Your Run
In our practice, we recommend for patients to refrain from physical activity for a minimum of 4 hours following treatment of Botox, Xeomin and Dysport. You should have no issues the following day, assumming no headaches or other symptoms. Enjoy your run!
OK To Go
Running 24 hours after dysport injections should not be a problem. I advise my patients to take the day off from physical activity following injections but have no problem returning to it the next day. Good luck!
Distance running 24 hours after Dysport
As long as you are not experiencing any side effects from the injections, running the following day should be fine. I would recommend speaking with your physician regarding his or her guidelines. Thank you and good luck!
Exercise 24 hours after facial injections
Assuming there is not any bruising or any excessive swelling, there should be no problem exercising after facial injections with Dysport. In my practice, I do not have patients exercise, do yoga or pilates the evening of their injections. It is very safe and appropriate to resume those activites the next day. Enjoy the Dysport!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.